MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL VASCU-PICC; VASCU-PICC INFUSION CATHETER

MEDCOMP 2.6F X 50CM DUAL VASCU-PICC; VASCU-PICC INFUSION CATHETER
Model Number MRVSP26001
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Additional information and the return of the sample for evaluation have been requested.When the investigation is completed a supplemental report will be submitted.
 
Event or Problem Description
The device broke post placement.
 
Additional Manufacturer Narrative
There was no visible damage to the luers, clamps, extensions or hub.The lumen was trimmed at the 23cm mark.The lumen is separated from the hub.The end of the lumen which remains inside the hub appears to have been pulled.All dimensional measurements were found within specification.The kind of damage presented is not related to the manufacturing processes.The product was in use it is likely that agents external to the manufacturing process may have caused the damage reported by the customer.The incident report indicated the patient was being held by family and was moving around when the line broke.
 
Event or Problem Description
Patient held by family members and while moving around and being handled the line broke at the catheter and wing connection.No harm to patient.Line removed and replaced.

Brand Name
2.6F X 50CM DUAL VASCU-PICC
Common Device Name
VASCU-PICC INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6394488
Report Number2518902-2017-00009
Device Sequence Number13652712
Product Code LJS
UDI-Device Identifier00884908125108
UDI-Public884908125108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/22/2019
Device Model NumberMRVSP26001
Device Catalogue NumberMRVSP26001
Device Lot NumberMHRY190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2017
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by Manufacturer02/08/2017
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1